61653members
325226posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sleepless Nights

2 REPLIES 2
Member

Re: Sleepless Nights

Nel and Dolly,
When I had my rads my GP suggested I take amytriptyline to help with nerve pains from rads. It also helps with sleep though you can feel a bit foggy in the morning so its only a temporary aid if needed.
I also found wearing a loose bra with a layer of cotton tshirt material between the bra and skin helped reduce friction/prickly feeling.
You are getting through it, I'm now a few months post rads....and so will you be soon 😊
Seabreeze
?☺☺ ☺
Member

Re: Sleepless Nights

Hi nel, I am on the 3rd week of rads and started the boosters today. Its taking me ages to actually get to sleep, and I normally don't have a problem with sleep, but I'm wide awake sometimes at 1 or 2 o'clock in the morning. I have to watch tv with the subtitles on so I don't disturb my husband, either that or I sleep in the spare room! You're not on your own Nel. We'll get there in the end. Take care xx

Highlighted
Nel
Member

Sleepless Nights

Hi girls haven't been on for a while. I am so tired now on my third week  8 rads. When I go to bed at night cannot sleep and am exhausted. Anyone else having this problem